# SDR UIEA2020082601873

- Difficulty date: August 22, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,663 hours, 13,231 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 0835A
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG ANTI-ICE MSG. QRH COMPLETE, MSG REMAINS. REMOVED AND REPLACED RT ENG ANTI-ICE VALVE REF: AMM 30-21-03. OPS CHECK REQUIRED. ENG RUN OPS CHECK NORMAL IAW AMM 30-21-03 AND 71-00-00
